Journal Article

Delusions of Parasitosis

Haig Donabedian

in Clinical Infectious Diseases

Published on behalf of Infectious Diseases Society of America

Volume 45, issue 11, pages e131-e134
Published in print December 2007 | ISSN: 1058-4838
Published online December 2007 | e-ISSN: 1537-6591 | DOI: http://dx.doi.org/10.1086/523004
Delusions of Parasitosis

More Like This

Show all results sharing these subjects:

  • Infectious Diseases
  • Immunology
  • Public Health and Epidemiology
  • Microbiology

GO

Show Summary Details

Preview

Patients who believe themselves to be infected with external or internal parasites present a vexing problem for the infectious diseases practitioner. The patients suffer greatly, sometimes inflicting great harm on themselves, but have no treatable infectious disease. The history and characteristics of delusions of parasitosis are reviewed, as are potential modes of therapy.

Journal Article.  2889 words. 

Subjects: Infectious Diseases ; Immunology ; Public Health and Epidemiology ; Microbiology

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.